# SDR CALA2014120992809

- Difficulty date: December 6, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 55,332 hours, 22,310 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SILL HAS CORROSION AT TWO EACH NUTPLATES AT FRAME 68.  INSTALLED REPAIR IAW SRM 53-41-14 FIG 201 SHEET 3 REPAIR PRINCIPLE 4.
